Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 7:35 PM EDT for 7 counties in Ohio; Bracken County, Mason County, Robertson County, Kentucky. It was in force for 40 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 7:35 PM EDT (23:35 UTC)
- Expired
- May 23, 2011, 8:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Mason County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Clinton County, OH, Fayette County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:43 PM EDT | TORNADO 0 | 2 Ese Edenton, OH | NWS SURVEY CONFIRMED A HIGH END EF0 TORNADO. DAMAGE INCLUDED 2 HIGH VOLTAGE TOWERS BLOWN DOWN AND A WOOD FRAMED METAL BARN DESTROYED ALONG TAYLOR PIKE ROAD. |
| May 23, 7:58 PM EDT | TSTM WND DMG | Ne Gertrude, OH | ROOF PARTIALLY REMOVED FROM A BOWLING ALLEY NORTH OF GEORGETOWN. |
| May 23, 7:59 PM EDT | TSTM WND DMG | Martinsville, OH | TREE DOWN/PARTIAL ROOF DAMAGE TO GARAGE |
| May 23, 7:59 PM EDT | TSTM WND GST 59 | 2 Sse Wilmington, OH | NWS OFFICE |
| May 23, 8:01 PM EDT | TSTM WND DMG | 5 Wsw Sabina, OH | ON CHERRYBEND RD. BARN HAD ROOF TAKEN OFF. SEVERAL LARGE TREES UP ROOTED ALONG WITH LARGE LIMBS BROKEN |
| May 23, 8:03 PM EDT | TSTM WND GST 58 | Kiln Wilmington Apt, OH | |
| May 23, 8:05 PM EDT | TSTM WND DMG | 4 Ene Gertrude, OH | HOUSE DAMAGED. TIME ESTIMATED FROM RADAR. |
| May 23, 8:11 PM EDT | TSTM WND DMG | Hillsboro, OH | TREES DOWNED |
| May 23, 8:14 PM EDT | TSTM WND DMG | Hillsboro, OH | LARGE TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS51 KILN 232335
SVRILN
KYC023-161-201-OHC001-015-025-027-047-071-165-240015-
/O.NEW.KILN.SV.W.0154.110523T2335Z-110524T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...
BRACKEN COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
WESTERN ADAMS COUNTY IN SOUTHWEST OHIO...
BROWN COUNTY IN SOUTHWEST OHIO...
EASTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
CLINTON COUNTY IN SOUTHWEST OHIO...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
EASTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 815 PM EDT.
* AT 733 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF LYTLE TO 10
MILES WEST OF OWENSVILLE TO 13 MILES WEST OF US ROUTE 62 AT STATE
ROUTE 19...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MORROW...
WAYNESVILLE...
BETHEL...
FELICITY...
WILLIAMSBURG...
BROOKSVILLE...
BLANCHESTER...
AUGUSTA...
IN ADDITION...NICHOLSVILLE...LYTLE...OWENSVILLE...EAST FORK STATE
PARK...BANTAM...WILLOW GROVE...SALTAIR AND PLEASANT PLAIN ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 33 AND 57 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3855 8420
3957 8414 3954 8355 3866 8363 3864 8365
3852 8365 3845 8385 3848 8394 3843 8398
3843 8400
TIME...MOT...LOC 2335Z 270DEG 38KT 3954 8429 3911 8430
3856 8438
$$2 follow-up statements
701
WWUS51 KILN 240001
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT MON MAY 23 2011
OHC165-240011-
/O.CAN.KILN.SV.W.0154.000000T0000Z-110524T0015Z/
WARREN OH-
801 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8419
3926 8402 3926 8400 3935 8400 3954 8396
3954 8355 3852 8365 3845 8385 3848 8394
3843 8398
TIME...MOT...LOC 0001Z 270DEG 38KT 3952 8385 3911 8385
3856 8403
$$
KYC023-161-201-OHC001-015-025-027-047-071-240015-
/O.CON.KILN.SV.W.0154.000000T0000Z-110524T0015Z/
MASON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-BROWN OH-CLINTON OH-
FAYETTE OH-CLERMONT OH-HIGHLAND OH-
801 PM EDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR BRACKEN...ROBERTSON AND MASON COUNTIES IN NORTHERN KENTUCKY...AND
SOUTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...AND WESTERN HIGHLAND...
EASTERN CLERMONT...CLINTON...BROWN AND WESTERN ADAMS COUNTIES IN
SOUTHWEST OHIO...
AT 759 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INTERSTATE 71 AT US
ROUTE 68 TO BUFORD TO US ROUTE 62 AT STATE ROUTE 875...MOVING EAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...GEORGETOWN...LYNCHBURG...SARDINIA...RIPLEY...NEW
VIENNA...WASHINGTON...MAYSVILLE...LEWISBURG...WINCHESTER...SABINA AND
HILLSBORO.
IN ADDITION...US ROUTE 62 AT STATE ROUTE 616...MITCHELLS MILL...
BUFORD...ABIGAIL...BURIKA...BURTONVILLE...GERMANTOWN AND MARTINSVILLE
ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8419
3926 8402 3926 8400 3935 8400 3954 8396
3954 8355 3852 8365 3845 8385 3848 8394
3843 8398
TIME...MOT...LOC 0001Z 270DEG 38KT 3952 8385 3911 8385
3856 8403
$$868
WWUS51 KILN 240012 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT MON MAY 23 2011
KYC023-161-201-OHC001-015-025-027-047-071-240023-
/O.EXP.KILN.SV.W.0154.000000T0000Z-110524T0015Z/
MASON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-BROWN OH-CLINTON OH-
FAYETTE OH-CLERMONT OH-HIGHLAND OH-
812 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR BRACKEN...ROBERTSON AND MASON
COUNTIES IN NORTHERN KENTUCKY...AND SOUTHWESTERN FAYETTE COUNTY IN
CENTRAL OHIO...AND WESTERN HIGHLAND...EASTERN CLERMONT...CLINTON...
BROWN AND WESTERN ADAMS COUNTIES IN SOUTHWEST OHIO WILL EXPIRE AT 815
PM EDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HEAVY RAIN AND BRIEF GUSTY WINDS ARE STILL POSSIBLE WITH THESE
STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3848 8417 3852 8419 3855 8417 3856 8419
3926 8402 3926 8400 3935 8400 3954 8396
3954 8355 3852 8365 3845 8385 3848 8394
3843 8398
TIME...MOT...LOC 0013Z 270DEG 38KT 3952 8368 3911 8369
3856 8387
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:50 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 23, 5:50 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 550 PM EDT MON MAY 23 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... TWO MAIN AREAS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST OF THE AREA. ONE SLOWER MOVING AREA OF SCATTERED THUNDERSTORMS IS OVER NORTHERN INDIANA AND ANOTHER AREA MOVING INTO WESTERN PORTIONS OF INDIANA. BOTH AREAS OF STORMS WILL MOVE THROUGH DURING THE EVENING HOURS AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. FLOODING WILL ALSO BE A CONCERN WITH THESE STORMS DUE TO HEAVY RAIN THAT OCCURRED YESTERDAY AND DURING THE OVERNIGHT HOURS. THE SEVERE THREAT WILL MOVE OUT OF THE AREA BY AROUND MIDNIGHT ALTHOUGH SOME PRECIPITATION WILL LINGER ACROSS THE AREA. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY. PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID 50S TO THE MID 60S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION. AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING THE GREAT LAKES ON SATURDAY. ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS OPPOSED TO THE PREVIOUS COOL SOLUTION. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING. WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE LATER PART OF THE TAF PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, May 23, 5:48 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 548 PM EDT MON MAY 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 548 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS ALSO A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 23, 7:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG VEVAY 38.76N 85.07W
05/23/2011 SWITZERLAND IN LAW ENFORCEMENT
TREES DOWN.
&&
ANOVAKLocal storm report, May 23, 7:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST BRIDGETOWN 39.16N 84.64W
05/23/2011 E65 MPH HAMILTON OH TRAINED SPOTTER
&&
ANOVAKLocal storm report, May 23, 7:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 3 N CHEVIOT 39.20N 84.61W
05/23/2011 E70 MPH HAMILTON OH TRAINED SPOTTER
&&
MYRONPLocal storm report, May 23, 7:23 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM NON-TSTM WND DMG BURLINGTON 39.02N 84.72W
05/23/2011 BOONE KY LAW ENFORCEMENT
TREES DOWN.
&&
ANOVAKLocal storm report, May 23, 7:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 SE HAMILTON 39.36N 84.52W
05/23/2011 M58 MPH BUTLER OH ASOS
BUTLER COUNTY REGIONAL AIRPORT.
&&
ANOVAKLocal storm report, May 23, 7:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST CRESCENT SPRINGS 39.05N 84.58W
05/23/2011 E60 MPH KENTON KY TRAINED SPOTTER
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:10 PM EDT | Areal Flood Warning | ILN | Adams, Highland, Pike, Scioto | 4 hr |
| May 23, 2:37 AM EDT | Special Weather Statement | ILN | Butler, Darke, Hamilton, Miami, Montgomery, Preble | 53 min |
| May 23, 3:41 AM EDT | Special Weather Statement | ILN | Butler, Champaign, Clark, Clermont, Clinton, Greene and 8 more | 64 min |
| May 23, 4:48 AM EDT | Special Weather Statement | ILN | Butler, Clark, Clinton, Delaware, Fayette, Franklin and 8 more | 57 min |
| May 23, 5:51 AM EDT | Special Weather Statement | ILN | Clinton, Delaware, Fayette, Franklin, Greene, Madison and 2 more | 54 min |
| May 23, 6:12 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland | 63 min |
| May 23, 6:24 AM EDT | Areal Flood Warning | ILN | Clinton, Fayette, Greene, Madison, Pickaway, Ross and 1 more | 3 hr |
| May 23, 6:47 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Franklin, Greene, Madison, Pickaway | 3 hr |
| May 23, 9:40 AM EDT | Areal Flood Warning | ILN | Pickaway | 3 hr |
| May 23, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 53 min |
| May 23, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Preble | 60 min |
| May 23, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 53 min |
| May 23, 6:57 PM EDT | Tornado Warning | ILN | Butler, Hamilton | 30 min |
| May 23, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 1 more | 67 min |
| May 23, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 49 min |
| May 23, 7:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Darke, Greene, Miami and 4 more | 59 min |
| May 23, 7:16 PM EDT | Tornado Warning | ILN | Butler, Clermont, Hamilton, Warren | 32 min |
| May 23, 7:36 PM EDT | Tornado Warning | ILN | Darke, Miami | 39 min |
| May 23, 7:40 PM EDT | Tornado Warning | ILN | Miami, Shelby | 35 min |
| May 23, 7:56 PM EDT | Tornado Warning | ILN | Champaign, Clark, Greene | 34 min |
| May 23, 5:12 AM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 63 min |
| May 23, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 61 min |
| May 23, 6:57 PM EDT | Tornado Warning | ILN | Boone, Kenton | 33 min |
| May 23, 7:11 PM EDT | Tornado Warning | ILN | Gallatin, Grant, Kenton, Pendleton | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.